# SDR CA970129014

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018ABC
- Condition: Failed
- Location: Flaps
- Part time: 3,026 hours
- Component: Cndair
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS FAILED AFTER TAKEOFF. CIRCUIT BREAKER RESET - NO GOOD. FLAPS STUCK AT 8 DEGREES. REPLACED FLAP ELECTRONIC CONTROL UNIT AND ALSO BRAKE POSITION SENSING UNIT.
